# SDR CKSA96382

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND RUDDER 4TH STATIC WICK FROM TOP CORRODED RIGHT SIDE.  REPAIRED STATIC WICKS AT ZR293 AND ZR284 IAW AIA DRAWING AIA/E/2434 REV ORIG AND DC-8 SRM 51-1-21, AND 51-1-21A, EA 96-348 REPORT NR 96 AIA 197 DATED 12-12-96.  CORROSION CARD NR 6000-0551.  NON-ROUTINE TASK CARD NR 89041, LEVEL 2.
